# SDR YADA2021123101

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N124AX
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Aircraft time: 32,487 hours, 36,539 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: None
- Condition: None
- Component: Brake Master Cy
- Component part number: 903800010035
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - CAPTAINS LEFT BRAKE PEDAL LOOSES PRESSURE AND GOES TO FLOOR - NO BRAKE.  MAINTENANCE REPLACED THE CAPTAINS LEFT BRAKE MASTER CYLINDER.
